SciELO - Scientific Electronic Library Online

 
vol.33 número2A class of multivalent functions defined by generalized Ruscheweyh derivatives involving a general fractional derivative operatorA matrix completion problem over integral domains*: thecasewith 2n - 3 prescribed blocks * índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, Charles. Strongly Bounded Partial Sums. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.2, pp.205-213. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000200006.

If λ is a scalar sequence space, a series P Zj in a topological vector space Z is λ multiplier convergent in Z if the series P ∞J =1 tj Zj converges in Z for every t = {tj} ∈ λ-If λ satisfies appropriate conditions, a series in a locally convex space X which is λ multiplier convergent in the weak topology is λ multiplier convergent in the original topology ofthe space (the Orlicz-Pettis Theorem) but may fail to be λ multiplier convergent in the strong topology of the space. However, we show under apprpriate conditions on the multiplier space λ that the series will have strongly bounded partial sums.

        · texto en Inglés     · Inglés ( pdf )